# SDR HAIHEEA9477

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLY LIGHT WOULD NOT OPERATE. PERFORMED PRELIMINARY INSPECTION, FOUND REPLY LIGHT INOPERATIVE.  REPLACED PHOTOCELL V301.  REPAIRED.  ALSO REPLACED DETERIORATED RESISTOR (R477).  ADJUSTED PULSE WIDTH AND FREQUENCY, CLEANED WAFERS, PLACED IN FREEZER, HEATED AND VIBRATED. BENCHCHECK GOOD.
